# SDR SWAA2023050119595

- Difficulty date: March 21, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO COMPARTMENT ZEE CHANNEL B.S. 787 - 847 LBL 22' W.L. 156. (51-010) CORROSION SPOTS ON AFT CARGO COMPARTMENT EE CHANNEL B.S. 787 - 847 LBL 21' W.L. 152.7.<[01] REMOVED CORROSION ON AFT CARGO COMPT BETWEEN STA 787 TO STA 847 LBL 21; ON ZEE CHANNEL REF SRM 51-10-02-0G-0; EVALUATED AND FOUND TO BE OUT OF LIMITS REF SRM 53-00-53-1A-2. REF TASK 'TTG8Q00JZHM2' FOR NEW ZEE CHANNEL INSTALLATION;[02] VERIFIED FINAL CORRECTIVE ACTION.
